I bought low sugar Quaker Oats it’s sweetened with monk fruit extract. Any problems with it after liver transplant? Thanks everyone
Interested in more discussions like this? Go to the Transplants Support Group.
I am three years out from my liver transplant. I do research on pretty much everything I ingest that may interact with our immunosuppressants, as many substances do. As well as things potentially harmful on my new liver. I drink a protein shake which contains monk fruit extract and have had no known impacts from it. Nor have I found any research indicating it has harmful effects. It’s oddly in the squash family, so if one is allergic to squash, best to avoid it. It seems to not impact glucose production, which is good. I avoid refined sugar due to effects of our meds on insulin production. Which you appear to be aware of. Here’s an article from Drugs.com – https://www.drugs.com/npp/luo-han-guo.html
On another topic, if you have issues with purines being high, which I occasionally do because of our meds, I discovered that oats are somewhat high in them. Very unfortunate! I love them and enjoyed eating them fairly regularly. So, I’ve had to cut back some.
Be well. Athena
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In